Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 249, NWS Mobile, AL

November 6, 2006Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Nov 6, 2006, 9:22 PM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 6, 2006, 9:22 PM CST (03:22 UTC)
Expired
Nov 6, 2006, 9:45 PM CST
In force
23 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 85 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 070322
SVRMOB
FLC091-113-070345-
/O.NEW.KMOB.SV.W.0249.061107T0322Z-061107T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
922 PM CST MON NOV 6 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  OKALOOSA COUNTY IN NORTHWEST FLORIDA
  SANTA ROSA COUNTY IN NORTHWEST FLORIDA

* UNTIL 945 PM CST

* AT 918 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR NAVARRE...MOVING NORTHEAST 
  AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN OKALOOSA COUNTY AT 940 PM CST

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 3041 8700 3028 8685 3057 8647 3072 8671

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 6, 5:15 PM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Nov 6, 5:15 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
515 PM CST MON NOV 6 2006

.SHORT TERM UPDATE...LOCAL OBJECTIVE ANALYSES INDICATED MARGINAL
INSTABILITY (MLCAPE MAINLY <500 J KG-1 OVER FAR SW AL) ALONG WITH
MEAGER SR HELICITIES THAT REMAIN MARGINAL FOR DEEP PERSISTENT
ROTATION (<150 M2 S-2).  HAVE NOTICED A FEW INTENSE ELEVATED
TRANSIENT SHEARS. THROUGH MID-EVENING...SFC RIDGE TO EAST WILL LIMIT
WARM SECTORS INLAND PROGRESS.  A FEW INTENSE MESOCYCLONES WILL
REMAIN POSSIBLE THROUGH MID-EVENING ALONG THE CONVECTIVE LINE FROM
WAYNESBORO SOUTH TO OCEAN SPRINGS.  THIS LINE SLOWING OVERALL IN
PAST HOUR.  WEAK THERMODYNAMIC INSTABILITY WILL CONTINUE TO LIMIT
SEVERE STORM FORMATION SOMEWHAT.  SPC HAS NOTED THAT THE ISSUANCE OF
ANY TYPE OF  WATCH IS UNLIKELY...ALTHOUGH A FEW TORNADO WARNINGS MAY
BE REQUIRED FOR CELLS THAT MOVE INLAND FROM THE MORE UNSTABLE WARM
SECTOR ...OR... ALONG THE LINE CURRENTLY APPROACHING SW AL.  PLEASE
STAY POSTED ON THE LATEST DEVELOPMENTS.

/23 MEDLIN

...PREVIOUS DISCUSSION...
.SHORT TERM...(TONIGHT AND TUESDAY) LATEST WATER VAPOR IMAGERY...
RAOBS...AND UPPER LEVEL ANALYSES INDICATE THE PREVIOUSLY MENTIONED
120 KNOT JET STREAK NOW AT 300 MB ON THE APEX OF THE RIDGE OVER PAC
NW WILL SWEEP AROUND THE BACK SIDE OF A RAPIDLY INTENSIFYING 500 MB
TROUGH. BY 12Z TUESDAY THAT TROUGH WILL BE DIGGING HARD OVER THE
ARKLATEX REGION AS IT MOVES SOUTHEAST AND SWINGS THROUGH TO THE
NORTH OF OUR AREA...BUT NOT THAT FAR NORTH. AS THIS OCCURS...AN
INCREASING AGEOSTROPHIC COMPONENT WILL DEVELOP AT 850 MB AS THE MASS
FIELD ADJUSTMENT TO THE JET STREAK BEGINS...WHICH WILL INTENSIFY THE
UPPER LEVEL FRONT AT 850 MB. DIFLUENCE IN THE UPPER GEOPOTOENTIAL
HEIGHT FIELDS OVER THE COAST WILL BRING INCREASING DEEP LAYER LIFT
TONIGHT. THE WARM FRONT NOTED OVER THE GMEX WILL HAVE MOVED NORTH
INLAND NORTH OF A LINE FROM MERIDIAN TO CAMDEN TO EVERGREEN. BY THIS
EVENING FORCING OF CONVECTION WILL HAVE BEEN ESTABLISHED. A QUARTER
TO HALF AN INCH WOULD BE LIKELY EVERYWHERE OVERNIGHT WITH SCATTERED
1 TO 2 INCH RAINFALL POSSIBLE MOST AREAS. ISOLATED HIGHER AMOUNTS
ALSO POSSIBLE.

SEVERE WEATHER OUTLOOKS FROM THE STORM PREDICTION CENTER CONTINUE TO
SHOW LIMITED PROBABILITY OF SEVERE WEATHER. AS CLOUDS AND RAIN MOVE
IN AHEAD OF ENHANCED FORCING...MUCH OF THE INSTABILITY PRESENT SUCH
AS IT IS WILL BE USED IN FUELING THIS LIMITS CONVECTION. IF NEW
MODEL CALCULATIONS INDICATE OTHERWISE THEN APPROPRIATE STATEMENTS
WILL NE PROMULGATED.

(TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...AS STATED BEFORE THE
POSITION OF THE OPEN WAVE COMING THIS DIRECTION FORECAST AREA WILL
LIKELY PUT US IN THE WARM SECTOR TUESDAY MORNING WITH COLD FRONT
MOVING WEST ACROSS THE MOUTH OF THE MISSISSIPPI RIVER. IT SEEMS THAT
WOULD BE AN ALIGNMENT FOR SEVERE CONVECTIVE ACTIVITY BUT AGAIN THE
CLOUDS AND RAIN WILL LIMIT THE INSTABILITY. TUESDAY AFTERNOON MAY
PROVIDE A WINDOW IF THERE IS CLEARING. SOUTHWEST WINDS WOULD BE
UNIDIRECTIONAL WITH HEIGHT AND SPEED SHEAR MAY BE SUFFICIENT FOR
RELATIVELY ENERGETIC STORMS WITHIN THE LINE MARCHING ACROSS. COLD
FRONT EXPECTED TO BE OUTA HERE BY TUESDAY EVENING BUT AS THE SYSTEM
OCCLUDES THE WRAPAROUND COMMA HEAD MAY BRING PATCHES OF LIGHT RAIN
THROUGH WEDNESDAY MORNING AS LOW CLOUDS WRAP AROUND THE UPPER LOW.
NOT COMPUTING MUCH BELOW MID 40S NORTH TO MID 50S COAST.

.LONG TERM...(THURSDAY THROUGH SUNDAY) NO CHANGES.

----PREVIOUS----

SURFACE LOW AND FRONT WELL EAST OF FORECAST AREA BY THURSDAY WITH
WEAK RIDGE BUILDING SOUTH ACROSS REGION AND UPPER RIDGE MOVING
SLOWLY EAST ACROSS AREA. ANOTHER FRONT APPROACHES THE AREA OVER THE
WEEKEND AS THE SURFACE RIDGE MOVES EAST AND LOW LEVEL MOISTURE IS
PULLED NORTHEAST FROM TEXAS AND ALONG THE ASSOCIATED WEAK SURFACE
FRONT. ATMOSPHERE MOISTENS UP ENOUGH FOR RAIN TO RETURN TO THE
FORECAST ON SUNDAY OVER THE NORTHERN ZONES...CLOSER TO A STALLING
FRONT.

&&

.MARINE...SCA EXTENDED IN TO MOBILE BAY WHILE BRINGING UP THE SEAS
CONSIDERABLY MORE THAN JUST A SMIDGE. THE GWW IS MISSING THE MARK
HERE WITH 8 FEET FORECAST. BRETSCHNEIDER METHOD IS MORE CONGRUENT
WITH OBSERVATIONS SO WE HAVE HAD TO PULL THE GRIDS UP BY ABOUT 25%.
COASTAL FLOODING WILL ALSO BE SOMETHING TO CONSIDER AS WIND IS SWUNG
ROUND TO THE SOUTHEAST AND HIGH SPRING TIDE OCCURS AT 2246 CST AT 2
FEET. THAT COULD BE AN ISSUE FOR THE WEST END OF DAUPHIN ISLAND AND
FOR BEACH EROSION. THEREFORE A COASTAL FLOOD ADVISORY WILL BE IN
EFFECT UNTIL MIDNIGHT CST TONIGHT.

.FIRE WEATHER...NO CONCERNS FOR REST OF THE WEEK.

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  71  53  70 / 100  50  10  00
PENSACOLA   65  73  56  70 / 100  60  10  05
DESTIN      66  74  58  69 / 100  70  20  05
EVERGREEN   60  70  52  65 / 100  70  20  05
WAYNESBORO  58  67  50  69 / 100  50  20  05
CAMDEN      58  68  53  65 / 100  70  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT
ALZ063-064.
FL...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT
FLZ002-004-006.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MOBILE
BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 6, 4:43 AM CST, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
443 AM CST MON NOV 6 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
071200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
443 AM CST MON NOV 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...
SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

AS THE GULF COAST COMES UNDER THE INFLUENCE OF THE FAVORED
EASTERN SIDE OF A STRONG UPPER LEVEL TROUGH MOVING SLOWLY EASTWARD
OUT OF TEXAS...SHOWER AND THUNDERSTORM COVERAGES INCREASE. SURFACE
LOW PRESSURE DEVELOPS OVER LOUISIANA LATER TODAY AND MOVES NORTHEAST
INTO NORTHERN ALABAMA BY LATE TONIGHT. AS THIS OCCURS A WARM FRONTAL
BOUNDARY MOVES NORTHWARD OFF THE GULF AND COULD PROVIDE THE FOCUS FOR
STRONGER STORMS.

LATEST OUTLOOKS BY THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA
INDICATES A LOW PROBABILITY OF SEVERE THUNDERSTORMS. THIS IS DUE TO
THE EXPECTATION THAT INSTABILITY WILL BE LIMITED DUE TO CLOUDS AND
RAIN MOVING IN AHEAD OF THE MAIN STORM SYSTEM. HOWEVER...THIS COULD
BE UPGRADED TODAY IF CONDITIONS WARRANT. STAY TUNED FOR LATER
UPDATES.

MODERATE TO STRONG WIND SPEEDS AND HIGHER SEAS WILL BE HAZARDOUS TO
SMALL BOAT NAVIGATION TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS REMAIN IN THE FORECAST FOR TUESDAY. WITH THE EASTWARD
PROGRESSION OF THE STORM SYSTEM OVER THE SOUTHERN STATES...
THUNDERSTORMS ARE FORECAST TO ALSO MOVE EAST OUT OF THE AREA...BY
TUESDAY NIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW WEDNESDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS IS NOT EXPECTED TO BE REQUIRED THROUGH
TONIGHT.

In the hours before

Special weather statement, Nov 6, 4:04 PM CST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CST MON NOV 6 2006

MSZ067-075-076-078-079-062300-
GEORGE-STONE-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA...
WAYNESBORO AND WIGGINS...
404 PM CST MON NOV 6 2006

...A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGE...
STONE...PERRY...GREENE AND WAYNE COUNTIES...

AT 401 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 7 MILES WEST OF EUCUTTA TO 6 MILES SOUTHWEST OF
MCHENRY...AND MOVING EAST AT 40 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
WLOX TV STATION TOWER...STRENGTHFORD...WHISTLER...SAND HILL...
SMITHTOWN...PIAVE...WOODWARDS AND RAMSEY SPRINGS THROUGH 500 PM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.  ALSO RAINFALL RATES OF UP TO AN INCH AN HOUR
WILL OCCUR...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING
AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Nov 6, 4:44 PM CST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
444 PM CST MON NOV 6 2006

ALZ052-061-MSZ067-075-076-078-079-062345-
UPPER MOBILE-WASHINGTON-GEORGE-STONE-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...LEAKESVILLE AND LUCEDALE...
444 PM CST MON NOV 6 2006

...A LINE OF STRONG THUNDERSTORMS STRONG THUNDERSTORMS WILL CONTINUE
TO MOVE ACROSS PORTIONS OF INTERIOR SOUTHESTERN MISSISSIPPI AND
PORTIONS OF SOUTHWESTERN ALABAMA THROUGH 545 PM CST...

...THELKINE OF STORMS IS CURRENTLY EXITING PERRY AND STONE
COUNTIES...

AT 439 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 6 MILES NORTH OF MULBERRY TO 12 MILES SOUTH OF
BENNDALE...AND MOVING EAST AT 25 MPH. THE LINE MOTION HAS
SLOWED...BUT 40 TO 50 MPH WIND GUSTS ARE STILL POSSIBLE.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
VERNAL...SMITHTOWN...CLARA...LUCEDALE...PISGAH AND ROUNSAVILLE
THROUGH 545 PM CST. THE LINE SHOULD CROSS THE ALABAMA AND
MISSISSIPPI BORDER BY 515 PM CST.

WASHINGTON...GEORGE...GREENE...WAYNE AND NORTHERN MOBILE COUNTIES
WILL BE AFFECTED.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS TO 50
MPH...DANGEROUS CLOUD TO GROUND LIGHTNING... AND BRIEF HEAVY
RAINFALL THAT DUMPS UP TO ONE INCH IN AN HOUR.  THESE STORMS COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
Special weather statement, Nov 6, 4:50 PM CST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED SPELLING IN SECOND HEADLINE...
NATIONAL WEATHER SERVICE MOBILE AL
450 PM CST MON NOV 6 2006

ALZ052-061-MSZ067-075-076-078-079-062345-
UPPER MOBILE-WASHINGTON-GEORGE-STONE-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...LEAKESVILLE AND LUCEDALE...
450 PM CST MON NOV 6 2006

...A LINE OF STRONG THUNDERSTORMS STRONG THUNDERSTORMS WILL CONTINUE
TO MOVE ACROSS PORTIONS OF INTERIOR SOUTHESTERN MISSISSIPPI AND
PORTIONS OF SOUTHWESTERN ALABAMA THROUGH 545 PM CST...

...THIS LINE OF STORMS IS CURRENTLY EXITING PERRY AND STONE
COUNTIES...

AT 439 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 6 MILES NORTH OF MULBERRY TO 12 MILES SOUTH OF
BENNDALE...AND MOVING EAST AT 25 MPH. THE LINE MOTION HAS
SLOWED...BUT 40 TO 50 MPH WIND GUSTS ARE STILL POSSIBLE.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
VERNAL...SMITHTOWN...CLARA...LUCEDALE...PISGAH AND ROUNSAVILLE
THROUGH 545 PM CST. THE LINE SHOULD CROSS THE ALABAMA AND
MISSISSIPPI BORDER BY 515 PM CST.

WASHINGTON...GEORGE...GREENE...WAYNE AND NORTHERN MOBILE COUNTIES
WILL BE AFFECTED.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS TO 50
MPH...DANGEROUS CLOUD TO GROUND LIGHTNING... AND BRIEF HEAVY
RAINFALL THAT DUMPS UP TO ONE INCH IN AN HOUR.  THESE STORMS COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
Special weather statement, Nov 6, 5:29 PM CST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
529 PM CST MON NOV 6 2006

ALZ052-061>063-MSZ067-070030-
UPPER BALDWIN-LOWER MOBILE-UPPER MOBILE-WASHINGTON-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...CHATOM AND DOWNTOWN MOBILE...
529 PM CST MON NOV 6 2006

...A LINE OF STRONG THUNDERSTORMS CONTINUES MOVING EAST INTO
SOUTHWESTERN ALABAMA AND OUT OF INTERIOR SOUTHEASTERN MISSISSIPPI...

...GUSTY WINDS UP TO 55 MPH POSSIBLE LOCALLY...

AT 526 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 7 MILES NORTHWEST OF WOODWARDS TO 12
MILES SOUTHWEST OF TANNER WILLIAMS...AND MOVING EAST AT 25 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
WAYNESBORO...LOTT AND COLEMAN DAIRY RO...YELLOW PINE...VINEGAR
BEND...SNOW AND TANNER WILLIAMS...SIDNEY...OAK GROVE AND MOBILE
AIRPORT THROUGH 630 PM CST.  THIS LINE WILL AFFECT PORTIONS OF
WASHINGTON...BALDWIN AND MOBILE COUNTIES OF ALABAMA.  THE STORMS
WILL EXIT EASTERN WAYNE COUNTY MISSISSIPPI BY 650 PM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS TO 55 MPH. A
SEVERE THUNDERSTORM MAY BE REQUIRED AT SOME POINT IF THE LINE MOTION
BEGINS TO INCREASE BEYOND THE CURRENT RATE OF MOTION. IN
ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING WILL ACCOMPANY. THESE
STORMS COULD EASILY DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

RADAR HAS ESTIMATED TWO TO THREE INCH PER HOUR RAINFALLS. THESE
STORMS ARE THEREFORE DUMPING LOTS OF WATER IN A SHORT TIME.  THIS
WILL LIKELY RESULT IN BRIEF PONDING OF WATER AROUND LOW LYING
AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Nov 6, 6:45 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CST MON NOV 6 2006

ALZ061>064-070145-
UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-UPPER MOBILE-
INCLUDING THE CITIES OF...DAUPHIN ISLAND AND DOWNTOWN MOBILE...
642 PM CST MON NOV 6 2006

...A LINE OF STRONG THUNDERSTORMS WILL EXIT EASTERN MOBILE COUNTY
AND MOVE INTO BALDWIN COUNTY ALABAMA THROUGH 745 PM CST...

AT 642 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM STAPLETON TO THE WEST END OF DAUPHIN ISLAND.
THE LINE WAS MOVING EAST AT 25 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
STEELWOOD...POINT CLEAR...FORT MORGAN...LOXLEY...TURKEY BRANCH AND
SILVERHILL THROUGH 745 PM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH ON
AN ISOLATED BASIS.  ALTHOUGH 50 MPH IS POSSIBLE LOCALLY...35 TO 45
MPH WILL BE THE GENERAL RULE WITH THIS LINE.  A SEVERE THUNDERSTORM
MAY BE REQUIRED AT SOME POINT IF THE LINE MOTION BEGINS TO INCREASE
BEYOND THE CURRENT RATE OF MOTION. IN ADDITION...DANGEROUS CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY. THESE STORMS COULD EASILY DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

RADAR HAS ESTIMATED TWO TO THREE INCH PER HOUR RAINFALLS. THERE HAS
BEEN SEVERAL PUBLIC REPORTS OF FLOODED ROADWAYS. VERY HEAVY RAINFALL
ASSOCIATED WITH THIS LINE OF STORMS WILL CONTINUE TO RESULT IN
PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 7:08 PM CSTSpecial Marine WarningMOB67 min
Nov 6, 9:06 PM CSTSpecial Marine WarningMOB24 min
Nov 7, 5:10 AM CSTSpecial Marine WarningMOB95 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.